# SDR LDIA202312180001

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N481MM
- Make and model: Beech 400BEECH
- Aircraft serial: RK469
- Aircraft time: 5,995 hours, 5,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB FROM JAX TO PBI ON 17DEC23, THE CREW HAD THE TWO TRANSIT LIGHTS ON FOR THE GEAR HANDLE AND WOULD NOT EXTINGUISH. THEY ASKED ATC TO STAY LOW AND SLOW, BETWEEN 1500 AND 2000 FEET AGL, AT WHICH TIME THEY CYCLED THE GEAR. THE TWO TRANSIT LIGHTS WOULD NOT RESET SO THEY LOWERED THE GEAR AGAIN, WAITED 10 SECONDS, AND SELECTED UP. THE GEAR DID GO UP AND LOCK ON THIS ATTEMPT. DURING CLIMB, AT APPROXIMATELY 13000 FT AND 250 KTS THE TRANSIT LIGHTS CAME ON AND THE NOSE GEAR DEPLOYED UNCOMMANDED.
